My 94 year old mother is in a nursing home, she has been on ocuvite luton forte, one chewable tablet a day for at least the past 5 years along with all her other medication. She has very little site in one eye and none in the other. The person who runs the home is of the opinion this tablet is of no use to my Mum. Her doctor in the home says it was prescribed by an optician and that she as her doctor cannot take her my mother off it. When we ask what optician? they say they don't know! I have looked up the side effects of this tablet and am extremely worried as my Mum often suffers from many of them. particularly diarrhoea, stomach upsets, breathlessness, urinary infections etc. to mention a few Please can anybody give me good advice as to what to do? They are also quite expensive @ £20 for a box of £30 which I have to pay for every month because they are a vitamin.
Many thanks.
Philomena